Please use this identifier to cite or link to this item:
Type: Journal article
Title: A Generalization of Polya's Inequality to Stolarsky and Gini Means
Author: Pearce, Charles E. M.
Pecaric, Josip
Sunde, J.
Citation: Mathematical Inequalities and Applications. 1(2):211-222
Issue Date: 1998
ISSN: 1331-4343
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.